Advanced Search
MyIDEAS: Login to save this article or follow this journal

Coalition-Proof Nash Equilibria In A Normal-Form Game And Its Subgames


Author Info


    (Faculty of Economics, Shinshu University, 3-1-1, Asahi, Matsumoto, Nagano, 390-8621, Japan)

Registered author(s):


    The relationship between coalition-proof (Nash) equilibria in a normal-form game and those in its subgame is examined. A subgame of a normal-form game is a game in which the strategy sets of all players in the subgame are subsets of those in the normal-form game. In this paper, focusing on a class of aggregative games, we provide a sufficient condition for the aggregative game under which every coalition-proof equilibrium in a subgame is also coalition-proof in the original normal-form game. The stringency of the sufficient condition means that a coalition-proof equilibrium in a subgame is rarely a coalition-proof equilibrium in the whole game.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by World Scientific Publishing Co. Pte. Ltd. in its journal International Game Theory Review.

    Volume (Year): 12 (2010)
    Issue (Month): 03 ()
    Pages: 253-261

    as in new window
    Handle: RePEc:wsi:igtrxx:v:12:y:2010:i:03:p:253-261

    Contact details of provider:
    Web page:

    Order Information:

    Related research

    Keywords: Coalition-proof equilibrium; aggregative games; no unilateral benefit; monotone externality; strategic substitutability; C72;

    Find related papers by JEL classification:


    No references listed on IDEAS
    You can help add them by filling out this form.



    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:wsi:igtrxx:v:12:y:2010:i:03:p:253-261. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.